# SDR SWAA040701

- Difficulty date: March 5, 2004
- Submitted: March 12, 2004
- Operation: Air carrier
- Aircraft: N364SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26575
- Aircraft time: 37,836 hours, 33,878 cycles
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Part number: 65C268643
- Part serial: EO509
- Condition: Cracked
- Location: Lt Wing Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED RON, FOUND NR 1 GROUND SPOILER HYD ACTUATOR CASING CRACKED.  REMOVED AND REPLACED ACTUATOR PER MM.
